MAUDE Adverse Event Report: INTEGRA - PRINCETON DURASEAL EXACT SPINE SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL SPINE

INTEGRA - PRINCETON DURASEAL EXACT SPINE SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL SPINE
Catalog Number 206520
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that during surgery, the blue liquid of the duraseal exact spine sealant system (206520) leaks from the upper side edge of diluent syringe.There was no patient injury.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The duraseal exact spine sealant system 5ml us box of 5 (206520) was returned for evaluation: device history record (dhr) review - at the time of manufacturing, records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications.Failure analysis - investigation showed that the sample received back included 1 kit in a tray (2 holders, 2 syringes, 1 y-connector, 2 spray tips, and 1 vial).It was observed that the blue syringe was attached to the vial and a bent open pouch in the same bag.The spray tips, syringe holder, y-connector, and holder cap were visually inspected and there were no signs of damage or usage.The clear syringe was observed full of 2.5 ml; no damage was observed in the barrel nor in the tip.Blue syringe was observed attached to the vial, fully depressed without solution inside.The blue syringe was disconnected from the vial adaptor, the solution inside of the vial, on top and around the vial was observed still fluid.There was a small separation between the vial adapter and aluminum cap.The top of the vial adapter and blue syringe were observed without damage and with traces of blue solution.As part of the evaluation, water was placed in the blue syringe and attached to the vial adapter without pressing the vial adapter to the aluminum cap.The water could not be injected into the vial since there were leaks present at the time to inject the water.Then the blue syringe was disconnected again, the vial adapter was fully depressed, blue syringe connected again, and the water could be injected into the vial and withdrawn to the syringe with no issues.After pressing fully, the vial adapter to the aluminum cap, the assembly worked as expected.There were no issues with the syringe, nor with the vial and no presence of leaks were observed.With the sample available for evaluation, the failure mode reported has been confirmed.Root cause - the product received was tested and the failure mode reported is confirmed.The root cause is attributed to incorrect assembly by the final user.No capa has been issued/opened for this complaint mode.No capa is recommended currently, as this complaint issue does not represent an adverse trend, unacceptable individual risk, or significant non-conformance to regulatory requirements.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
DURASEAL EXACT SPINE SEALANT SYSTEM 5ML US BOX OF 5
Common Device Name
DURASEAL SPINE
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23733473
Report Number3003418325-2025-00065
Device Sequence Number13199226
Product Code NQR
UDI-Device Identifier10381780000044
UDI-Public10381780000044
Combination Product (Y/N)N
PMA/510(K) Number
P080013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206520
Device Lot Number60654699
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown